RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 10, Pages 1395–1405 (Mi de10472)  

Numerical methods

Investigation of Some Hypersingular Integral Equations on the Sphere

E. V. Zakharov, I. K. Lifanov, P. I. Lifanov

N.E. Zhukovsky Military Engineering Academy

Full text: PDF file (1315 kB)

English version:
Differential Equations, 2001, 37:10, 1468–1479

Bibliographic databases:

UDC: 519.642
Received: 10.03.2001

Citation: E. V. Zakharov, I. K. Lifanov, P. I. Lifanov, “Investigation of Some Hypersingular Integral Equations on the Sphere”, Differ. Uravn., 37:10 (2001), 1395–1405; Differ. Equ., 37:10 (2001), 1468–1479

Citation in format AMSBIB
\Bibitem{ZakLifLif01}
\by E.~V.~Zakharov, I.~K.~Lifanov, P.~I.~Lifanov
\paper Investigation of Some Hypersingular Integral Equations on the Sphere
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 10
\pages 1395--1405
\mathnet{http://mi.mathnet.ru/de10472}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1946049}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 10
\pages 1468--1479
\crossref{https://doi.org/10.1023/A:1013380501396}


Linking options:
  • http://mi.mathnet.ru/eng/de10472
  • http://mi.mathnet.ru/eng/de/v37/i10/p1395

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019